Missouri, 2018Flash Flooding and Flooding in Missouri, September 6 to 8, 2018
September 6 to 8, 2018 · NWS SGF · 61 events in 14 counties and zones
The remnants of Tropical Storm Gordon tracked from the Mississippi Coast into southwest Missouri. Widespread rainfall occurred over the Ozarks Region, with pockets of excessive rainfall leading to flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- $55,000
- Crop damage
- None recorded
- Events
- 61
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The remnants of Tropical Storm Gordon tracked from the Mississippi Coast into southwest Missouri. Widespread rainfall occurred over the Ozarks Region, with pockets of excessive rainfall leading to flash flooding. The most impactful rain came within a 3-hour time frame over southern Dallas and northern Greene County during the evening of the 7th. A flash flood occurred on Cabin Creek Road, taking the life of a Greene County Sheriff’s Deputy.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Sep 6, 5:21 AM CST, 44 minutes earlier.
Area forecast discussion, Sep 6, 5:21 AM CST, 44 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
621 AM CDT Thu Sep 6 2018
...AVIATION UPDATE...
.SHORT TERM...(Today through Saturday Night)
Issued at 325 AM CDT Wed Sep 5 2018
Development of showers and isolated thunderstorms to be the main
short term challenge as the remains of Gordon tracks westward into
Arkansas and a weakening frontal boundary slowly descends into
the forecast area.
SW to NE orientated band of convection has developed from
Joplin/southeast Kansas into central Missouri at 08z...and is
delineated well by GOES 17 air mass RGB. Anticipation is for this
band to diminish northwestward during the morning hours...followed
by increasing convection particularly over the eastern Ozarks this
afternoon as Gordon begins to makes its presence felt.
The center of the tropical system will track west northwest into
central Arkansas today and then curve northward into the vicinity
of Springfield Friday afternoon and exit the east central part of
Missouri toward Sunday morning.
Rainfall coverage and intensity will increase as the circulation
moves into Missouri...prompting the issuance of a flash flood
watch generally along and east of Highway 65 from noon Friday
through midnight Saturday night. It will be important to message
that the widely scattered convection today into early Friday is
not the period in which significant impact is expected so that
awareness is enhanced when the increased rates occur during the
watch period.
Have closely followed WPCs lead in expecting total rainfall to
be in the 4-6 inch range east of Highway 65 with highest amounts
in the Lake of the Ozarks...Lebanon and Rolla areas. Farther west
toward the Kansas border around 2 inches is expected.
.LONG TERM...(Sunday into Thursday)
Issued at 256 PM CDT Wed Sep 5 2018
Gordon's circulation exiting into Illinois will lead to the
rainfall tapering off from southwest to northeast late Saturday
night into Sunday morning.
Decreasing clouds but continued westerly flow will keep
temperatures cool for the start of the work week...followed by a
slow warming trend as an upper ridge rebuilds across the southwest
US.
&&
.AVIATION...(For the 06Z TAFS through 06Z Thursday night)
Issued at 1231 AM CDT Thu Sep 6 2018
Band of showers and a few thunderstorms extending from KJLN area
northeastward will slowly diminish in coverage during the mid
morning hours.
Scattered convection will then resume this afternoon lasting into
tonight as moisture from the remnants of Gordon approach the
region. While VFR conditions are expected through this afternoon
despite the rainfall...look for patchy to widespread MVFR
conditions tonight as low level moisture increases.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch from Friday afternoon through Saturday evening
for MOZ055>058-067>071-078>083-089>092-094>098-102>106.
KS...NONE.
&&
SHORT TERM...Runnels
LONG TERM...Runnels
AVIATION...RunnelsHazardous weather outlook, Sep 6, 4:57 AM CST, 1 hour 8 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
557 AM CDT Thu Sep 6 2018
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071100-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
557 AM CDT Thu Sep 6 2018
...Flash Flood Watch issued from noon Friday through midnight
Saturday night...
This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.
.DAY ONE...Today and Tonight.
Weather hazards expected...
Limited flooding risk.
Limited lightning risk.
DISCUSSION...
Scattered showers and isolated thunderstorms will form across the
region today. While severe weather is not expected, occasional
lightning strikes and some localized flooding will be possible.
.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
The risk of heavy rain will be on the increase Friday afternoon
into Saturday night as the remnants of Tropical Storm Gordon moves
into Missouri. Flash flooding will be possible as four to six
inches of rain is expected east of Highway 65.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed through tonight.
&&
More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep
This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf
Runnels
Event by event
50 heavy rain, 9 flash flood, 2 flood. Local standard time, as filed.
Flood, Benton
- When
- September 6, 6:05 AM CST to 11:00 AM CST
- Where
- Benton County, Santiago to 0.31 mi N of Santiago
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 38.430, -93.450
A portion of Highway HH was washed out 1/4 mile east of Highway E due to fast flowing water from heavy rainfall.
Flood, Benton
- When
- September 6, 11:00 AM CST to 4:00 PM CST
- Where
- Benton County, 3.25 mi E of Santiago to 3.54 mi E of Santiago
- Cause
- Heavy Rain
- Property damage
- $15,000
- Reported by
- COOP Observer
- Coordinates
- 38.430, -93.390
A culvert was lifted upward due to heavy rainfall and asphalt was washed away on State Highway HH about 4 miles west of Highway 65 northwest of Lincoln, Missouri.
Heavy Rain, Greene
- When
- September 7, 4:00 AM CST to September 8, 4:00 AM CST
- Where
- Greene County, 2.15 mi SE of Hickory Barren
- Reported by
- CoCoRaHS
- Coordinates
- 37.330, -93.200
COCORAHS station MO-GR-58, reported a 24 rain total of 3.41 inches.
Heavy Rain, Pulaski
- When
- September 7, 5:00 AM CST to September 8, 5:00 AM CST
- Where
- Pulaski County, 2.14 mi NNW of Buckhorn
- Reported by
- CoCoRaHS
- Coordinates
- 37.810, -92.280
COCORAHS Station MO-PU-25, reported a 24 rain total of 2.92 inches.
Heavy Rain, Pulaski
- When
- September 7, 5:00 AM CST to September 8, 5:00 AM CST
- Where
- Pulaski County, 4.29 mi NNW of St Robert
- Reported by
- CoCoRaHS
- Coordinates
- 37.880, -92.250
COCORAHS Station MO-PU-21, reported a 24 rain total of 4.22 inches.
Heavy Rain, Greene
- When
- September 7, 5:15 AM CST to September 8, 5:15 AM CST
- Where
- Greene County, 0.88 mi SE of Republic
- Reported by
- CoCoRaHS
- Coordinates
- 37.110, -93.470
COCORAHS Station MO-GR-105, reported a 24 rain total of 3.03 inches.
Heavy Rain, Greene
- When
- September 7, 5:52 AM CST to September 8, 5:52 AM CST
- Where
- Greene County, 1.65 mi E of Elwood
- Reported by
- ASOS
- Coordinates
- 37.230, -93.400
The ASOS Station at the, Springfield-Branson National Airport reported a 24 hour rainfall of 2.57 inches.
Heavy Rain, Dent
- When
- September 7, 6:00 AM CST to September 8, 6:00 AM CST
- Where
- Dent County, 2.14 mi SSE of Howes Mill
- Reported by
- CoCoRaHS
- Coordinates
- 37.600, -91.260
COCORAHS Station MO-DT-8, reported a 24 rain total of 2.52 inches.
Heavy Rain, Dent
- When
- September 7, 6:00 AM CST to September 8, 6:00 AM CST
- Where
- Dent County, 1.09 mi E of Salem
- Reported by
- CoCoRaHS
- Coordinates
- 37.650, -91.530
COCORAHS Station MO-DT-12, reported a 24 rain total of 2.72 inches.
Heavy Rain, Dent
- When
- September 7, 6:00 AM CST to September 8, 6:00 AM CST
- Where
- Dent County, 0.69 mi N of Salem
- Reported by
- CoCoRaHS
- Coordinates
- 37.660, -91.550
CoCoRAHS Station MO-FSA-065, reported a 24 rain total of 2.23 inches.
Heavy Rain, Greene
- When
- September 7, 6:00 AM CST to September 8, 6:00 AM CST
- Where
- Greene County, 1.3 mi ESE of Republic
- Reported by
- CoCoRaHS
- Coordinates
- 37.110, -93.460
COCORAHS Station MO-GR-26, reported a 24 rain total of 2.89 inches.
Heavy Rain, Greene
- When
- September 7, 6:00 AM CST to September 8, 6:00 AM CST
- Where
- Greene County, 1.3 mi WNW of Wildwood Estates
- Reported by
- CoCoRaHS
- Coordinates
- 37.130, -93.270
COCORAHS Station MO-GR-110, reported a 24 rain total of 2.10 inches.
Heavy Rain, Greene
- When
- September 7, 6:00 AM CST to September 8, 6:00 AM CST
- Where
- Greene County, 0.55 mi E of Sequiota
- Reported by
- CoCoRaHS
- Coordinates
- 37.150, -93.220
COCORAHS Station MO-GR-52, reported a 24 rain total of 3.31 inches.
Heavy Rain, Greene
- When
- September 7, 6:00 AM CST to September 8, 6:00 AM CST
- Where
- Greene County, 2.2 mi E of (Sgf)springfield Arp
- Reported by
- CoCoRaHS
- Coordinates
- 37.250, -93.340
COCORAHS Station MO-GR-113, reported a 24 rain total of 2.27 inches.
Heavy Rain, Greene
- When
- September 7, 6:00 AM CST to September 8, 6:00 AM CST
- Where
- Greene County, 0.55 mi E of Fair Grove
- Reported by
- Public
- Coordinates
- 37.380, -93.140
A private weather station located off of State Highway 125 southeast of Fair Grove reported a 24 hour accumulation of 5.35 inches.
Heavy Rain, Laclede
- When
- September 7, 6:00 AM CST to September 8, 6:00 AM CST
- Where
- Laclede County, 4.97 mi NNW of Phillipsburg
- Reported by
- CoCoRaHS
- Coordinates
- 37.610, -92.850
COCORAHS Station MO-LD-26, reported a 24 rain total of 2.45 inches.
Heavy Rain, Maries
- When
- September 7, 6:00 AM CST to September 8, 6:00 AM CST
- Where
- Maries County, 2.28 mi ENE of Yarna
- Reported by
- CoCoRaHS
- Coordinates
- 38.230, -91.690
COCORAHS Station MO-MS-2, reported a 24 rain total of 3.15 inches.
Heavy Rain, Miller
- When
- September 7, 6:00 AM CST to September 8, 6:00 AM CST
- Where
- Miller County, 0.54 mi E of Iberia
- Reported by
- COOP Observer
- Coordinates
- 38.100, -92.310
The Co-Op Observer at IBEM7 in Iberia measured a 24 hour rainfall total of 2.94 inches.
Heavy Rain, Phelps
- When
- September 7, 6:00 AM CST to September 8, 6:00 AM CST
- Where
- Phelps County, 5.17 mi WNW of Seaton
- Reported by
- CoCoRaHS
- Coordinates
- 37.840, -91.700
COCORAHS Station MO-PH-17, reported a 24 rain total of 2.86 inches.
Heavy Rain, Phelps
- When
- September 7, 6:00 AM CST to September 8, 6:00 AM CST
- Where
- Phelps County, 5.5 mi E of Vida
- Reported by
- CoCoRaHS
- Coordinates
- 37.840, -91.720
COCORAHS Station MO-PH-37, reported a 24 rain total of 2.23 inches.
Heavy Rain, Phelps
- When
- September 7, 6:00 AM CST to September 8, 6:00 AM CST
- Where
- Phelps County, 6 mi E of Vida
- Reported by
- CoCoRaHS
- Coordinates
- 37.850, -91.710
COCORAHS Staiton MO-PH-28, reported a 24 rain total of 2.88 inches.
Heavy Rain, Phelps
- When
- September 7, 6:00 AM CST to September 8, 6:00 AM CST
- Where
- Phelps County, 1.76 mi SE of Vilean
- Reported by
- CoCoRaHS
- Coordinates
- 37.860, -91.550
COCORAHS Station MO-PH-27, reported a 24 rain total of 4.25 inches.
Heavy Rain, Phelps
- When
- September 7, 6:00 AM CST to September 8, 6:00 AM CST
- Where
- Phelps County, 1.29 mi ESE of Northwye
- Reported by
- CoCoRaHS
- Coordinates
- 37.960, -91.750
COCORAHS Station MO-PH-16, reported a 24 rain total of 2.00 inches.
Heavy Rain, Phelps
- When
- September 7, 6:00 AM CST to September 8, 6:00 AM CST
- Where
- Phelps County, 1.29 mi ESE of St James
- Reported by
- CoCoRaHS
- Coordinates
- 37.990, -91.600
COCORAHS Station MO-PH-20, reported a 24 rain total of 2.61 inches.
Heavy Rain, Oregon
- When
- September 7, 6:30 AM CST to September 8, 6:30 AM CST
- Where
- Oregon County, 2.62 mi WNW of Myrtle
- Reported by
- CoCoRaHS
- Coordinates
- 36.520, -91.310
COCORAHS Station MO-OR-26, reported a 24 rain total of 2.85 inches.
Heavy Rain, Oregon
- When
- September 7, 7:00 AM CST to September 8, 7:00 AM CST
- Where
- Oregon County, 0.89 mi NE of Myrtle
- Reported by
- CoCoRaHS
- Coordinates
- 36.510, -91.260
COCORAHS Station MO-OR-23, reported a 24 rain total of 3.18 inches.
Heavy Rain, Dent
- When
- September 7, 7:15 AM CST to September 8, 7:15 AM CST
- Where
- Dent County, 1.65 mi E of Montauk
- Reported by
- Mesonet
- Coordinates
- 37.450, -91.670
The Mesonet station MSPM7, reported a 24 rain total of 2.18 inches.
Heavy Rain, Greene
- When
- September 7, 7:15 AM CST to September 8, 7:15 AM CST
- Where
- Greene County, 2.65 mi SE of Pleasant Vly
- Reported by
- Mesonet
- Coordinates
- 37.270, -93.250
The Mesonet station SACM7, on the South Dry Sac River reported a 24 rain total of 2.02 inches.
Heavy Rain, Greene
- When
- September 7, 7:31 AM CST to September 8, 7:31 AM CST
- Where
- Greene County, 1.1 mi W of Cherry Vly Estates
- Reported by
- Mesonet
- Coordinates
- 37.180, -93.200
The Mesonet station PEAM7, reported a 24 rain total of 2.03 inches.
Heavy Rain, Wright
- When
- September 7, 7:45 AM CST to September 8, 7:45 AM CST
- Where
- Wright County, 1.38 mi N of Mountain Grove
- Reported by
- Mesonet
- Coordinates
- 37.150, -92.270
The Mesonet station MGRM7, reported a 24 rain total of 3.21 inches.
Heavy Rain, Pulaski
- When
- September 7, 7:55 AM CST to September 8, 7:55 AM CST
- Where
- Pulaski County, 0.69 mi S of St Robert
- Reported by
- COOP Observer
- Coordinates
- 37.810, -92.230
The CO-OP Observer, WAYM7, 2 miles west of Waynesville reported a 24 rain total of 2.11 inches.
Heavy Rain, Polk
- When
- September 7, 7:57 AM CST to September 8, 7:57 AM CST
- Where
- Polk County, 0.88 mi SE of Pleasant Hope
- Reported by
- Mesonet
- Coordinates
- 37.460, -93.270
The Mesonet station F2906 in Pleasant Hope reported a 24 rain total of 2.07 inches.
Heavy Rain, Greene
- When
- September 7, 7:59 AM CST to September 8, 7:59 AM CST
- Where
- Greene County, Wildwood Estates
- Reported by
- Mesonet
- Coordinates
- 37.120, -93.250
The Mesonet station LSBM7, reported a 24 rain total of 2.31 inches.
Heavy Rain, Greene
- When
- September 7, 7:59 AM CST to September 8, 7:59 AM CST
- Where
- Greene County, 2.15 mi SE of Republic Westport Ar
- Reported by
- Mesonet
- Coordinates
- 37.130, -93.420
The Mesonet station RHSM7 at the Republic High School reported a 24 rain total of 2.31 inches.
Heavy Rain, Greene
- When
- September 7, 7:59 AM CST to September 8, 7:59 AM CST
- Where
- Greene County, 1.77 mi NW of Wildwood Estates
- Reported by
- Mesonet
- Coordinates
- 37.140, -93.270
The Mesonet station DISM7, at Disney Elementary School reported a 24 rain total of 2.79 inches.
Heavy Rain, Greene
- When
- September 7, 7:59 AM CST to September 8, 7:59 AM CST
- Where
- Greene County, Sequiota
- Reported by
- Mesonet
- Coordinates
- 37.150, -93.230
The Mesonet station SEQM7, reported a 24 rain total of 2.74 inches.
Heavy Rain, Greene
- When
- September 7, 7:59 AM CST to September 8, 7:59 AM CST
- Where
- Greene County, 1.77 mi SW of Cherry Vly Estates
- Reported by
- Mesonet
- Coordinates
- 37.160, -93.200
The Mesonet station BKMM7, reported a 24 rain total of 2.91 inches.
Heavy Rain, Greene
- When
- September 7, 7:59 AM CST to September 8, 7:59 AM CST
- Where
- Greene County, 0.55 mi W of Turners
- Reported by
- Mesonet
- Coordinates
- 37.180, -93.160
The Mesonet station URNM7, reported a 24 rain total of 2.65 inches.
Heavy Rain, Greene
- When
- September 7, 7:59 AM CST to September 8, 7:59 AM CST
- Where
- Greene County, 2.07 mi S of Elwood
- Reported by
- Mesonet
- Coordinates
- 37.200, -93.430
The Mesonet station SLCM7, reported a 24 rain total of 2.19 inches.
Heavy Rain, Greene
- When
- September 7, 7:59 AM CST to September 8, 7:59 AM CST
- Where
- Greene County, 0.88 mi SW of Nichols
- Reported by
- Mesonet
- Coordinates
- 37.210, -93.380
The Mesonet station CHNM7, reported a 24 rain total of 2.68 inches.
Heavy Rain, Greene
- When
- September 7, 7:59 AM CST to September 8, 7:59 AM CST
- Where
- Greene County, 2.2 mi W of Mulroy
- Reported by
- Mesonet
- Coordinates
- 37.250, -93.210
The Mesonet Station LCMM7, reported a 24 rain total of 2.91 inches.
Heavy Rain, Greene
- When
- September 7, 7:59 AM CST to September 8, 7:59 AM CST
- Where
- Greene County, Strafford
- Reported by
- Mesonet
- Coordinates
- 37.270, -93.120
The Mesonet station SHSM7 at the Strafford High School reported a 24 rain total of 2.91 inches.
Heavy Rain, Greene
- When
- September 7, 7:59 AM CST to September 8, 7:59 AM CST
- Where
- Greene County, 2.07 mi S of Pleasant Vly
- Reported by
- Mesonet
- Coordinates
- 37.270, -93.280
The Mesonet station TRMM7 at Truman Elementary School reported a 24 rain total of 2.19 inches.
Heavy Rain, Greene
- When
- September 7, 7:59 AM CST to September 8, 7:59 AM CST
- Where
- Greene County, 0.88 mi SW of Glidewell
- Reported by
- Mesonet
- Coordinates
- 37.290, -93.340
The Mesonet station NWTM7, reported a 24 rain total of 3.67 inches.
Heavy Rain, Greene
- When
- September 7, 7:59 AM CST to September 8, 7:59 AM CST
- Where
- Greene County, 1.65 mi E of Pleasant Vly
- Reported by
- Mesonet
- Coordinates
- 37.300, -93.250
The Mesonet station PVMM7, reported a 24 rain total of 2.86 inches.
Heavy Rain, Greene
- When
- September 7, 8:00 AM CST to September 8, 8:00 AM CST
- Where
- Greene County, 1.65 mi E of Sequiota
- Reported by
- Mesonet
- Coordinates
- 37.150, -93.200
The Mesonet station SGFM7, reported a 24 rain total of 2.37 inches.
Heavy Rain, Greene
- When
- September 7, 8:00 AM CST to September 8, 8:00 AM CST
- Where
- Greene County, 0.69 mi N of Fair Grove
- Reported by
- Mesonet
- Coordinates
- 37.390, -93.150
The Mesonet station F2176,reported a 24 rain total of 3.63 inches.
Heavy Rain, Phelps
- When
- September 7, 8:00 AM CST to September 8, 8:00 AM CST
- Where
- Phelps County, 3.55 mi WSW of Zion Hill
- Reported by
- Mesonet
- Coordinates
- 37.910, -91.690
The Mesonet station RLPM7, reported a 24 rain total of 2.10 inches.
Heavy Rain, Dent
- When
- September 7, 8:10 AM CST to September 8, 8:10 AM CST
- Where
- Dent County, 4.09 mi NNW of Bunker
- Reported by
- Mesonet
- Coordinates
- 37.500, -91.260
The Mesonet station SINM7, reported a 24 rain total of 2.54 inches.
Heavy Rain, Pulaski
- When
- September 7, 8:10 AM CST to September 8, 8:10 AM CST
- Where
- Pulaski County, 0.69 mi S of Dixon
- Reported by
- Mesonet
- Coordinates
- 37.990, -92.100
The Mesonet station D2956, reported a 24 rain total of 3.11 inches.
Heavy Rain, Barry
- When
- September 7, 8:15 AM CST to September 8, 8:15 AM CST
- Where
- Barry County, 1.38 mi N of Wheaton
- Reported by
- Mesonet
- Coordinates
- 36.790, -94.070
The Mesonet station E5044, reported a 24 rain total of 2.73 inches.
Flash Flood, Maries
- When
- September 7, 7:00 PM CST to 11:00 PM CST
- Where
- Maries County, 1.77 mi WSW of Shantytown to 1.31 mi WSW of Shantytown
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 38.020, -92.080
The Maries River rose out of its banks and flooded over the roadway at County Road 624, north of Dixon, closing the road.
Flash Flood, Dallas
- When
- September 7, 7:23 PM CST to 11:30 PM CST
- Where
- Dallas County, 2.75 mi SE of Olive to 2.65 mi SE of Olive
- Cause
- Heavy Rain
- Deaths
- 1 direct, 0 indirect
- Property damage
- $30,000
- Reported by
- Emergency Manager
- Coordinates
- 37.418, -93.120
A Green County Sheriffs vehicle was swept off of a roadway at a low water crossing due to flash flooding. This low water crossing was located on Cabin Creek Drive, a quarter mile south of State Road AA, where Cabin Creek intersects Cabin Creek Drive. The Deputy was overcome by flood waters attempting to escape the vehicle.
Flash Flood, Greene
- When
- September 7, 7:29 PM CST
- Where
- Greene County, Fair Grove to 0.62 mi NNW of Fair Grove
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 37.380, -93.150
Flooding was reported at Main Street and Saddle Club Road making the road impassable to traffic. Several feet of water was covering other streets in town at the time as well.
Flash Flood, Greene
- When
- September 7, 7:35 PM CST to 11:30 PM CST
- Where
- Greene County, 3.07 mi NW of Fair Grove to 2.66 mi NW of Fair Grove
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 37.410, -93.191
A water rescue occurred near the Greene and Polk County line where flood waters impacted County Road AF near North Farm Road 193. No injuries were reported.
Flash Flood, Wright
- When
- September 7, 8:15 PM CST to September 8, 1:00 AM CST
- Where
- Wright County, 0.55 mi E of Mountain Grove to 1.55 mi E of Mountain Grove
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 37.130, -92.260
Several local streets along US-60 in Mountain Grove experienced flooding causing roads to be impassable.
Flash Flood, Maries
- When
- September 7, 8:27 PM CST to 11:30 PM CST
- Where
- Maries County, 5.39 mi ESE of High Gate to 5.7 mi ESE of High Gate
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 38.152, -91.573
The Bourbeuse River flooded a section of Highway B in extreme northern Phelps County closing the road to traffic.
Flash Flood, Pulaski
- When
- September 7, 8:45 PM CST to 11:00 PM CST
- Where
- Pulaski County, 1.77 mi WNW of Crocker to 1.67 mi WNW of Crocker
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 37.960, -92.300
High water flooded over two low water crossings on Highway U along Tavern Creek making the roads impassable.
Flash Flood, Greene
- When
- September 7, 8:50 PM CST to 11:00 PM CST
- Where
- Greene County, 1.79 mi WNW of Fair Grove to 1.7 mi WNW of Fair Grove
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 37.390, -93.180
Heavy rain caused flooding and impassable roads on Highway CC between Farm Roads 193 and 199.
Flash Flood, Texas
- When
- September 8, 12:01 AM CST to 1:15 AM CST
- Where
- Texas County, 8.11 mi S of Dunn to 7.89 mi S of Dunn
- Cause
- Heavy Rain
- Reported by
- Department of Highways
- Coordinates
- 37.033, -92.191
Route EE was closed due to flooding along the North Fork River in southwest Texas County.
Heavy Rain, Greene
- When
- September 8, 6:59 AM CST
- Where
- Greene County, 1.49 mi NNE of Cherry Vly Estates
- Reported by
- Mesonet
- Coordinates
- 37.200, -93.170
The Mesonet station ATTM7, reported a 24 hour rainfall total of 2.06 inches.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Lightning Strike in Texas, September 6 to 8, 20183 deaths · $125,000 · 10 events
- Rip Current in Wisconsin, September 6 to 12, 20181 death · 1 event
- Flash Flood and Damaging Winds in Kentucky, September 6, 2018$2.0 million · 56 kt wind · 3 events
- Damaging Winds in Massachusetts, September 6, 2018$32,000 · 50 kt wind · 15 events
- Lightning Strike in Maine, September 6, 2018$50,000 · 1 event
- Hail and Damaging Winds in Maine, September 6, 20181 in hail · 20 events
- Hail and Damaging Winds in Connecticut, September 6, 2018$16,000 · 61 kt wind · 4 events
- Flash Flooding and Flooding in Texas, September 6 to 8, 201812 events
- Damaging Wind in Florida, September 6, 2018$15,000 · 1 event
- Damaging Winds in Massachusetts, September 6, 201850 kt wind · 8 events
- Flash Flooding in Arkansas, September 6 to 9, 20186 events
- Hail and Damaging Winds in Ohio, September 6, 2018$7,000 · 1 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 784016, 784017, 783956, 783957, 783958, 783959, 783960, 783961, 783962, 783963, 783964, 783965, 783966, 783967, 783968, 783969, 783970, 783972, 783973, 783974, 783975, 783976, 783977, 783978, 783979, 783981, 783982, 783983, 783984, 783985, 783986, 783987, 783988, 783989, 783990, 783991, 783992, 783993, 783994, 783995, and more.